# SDR CALA2013111292832

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 56,104 hours, 6,870 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Not Seated
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYD LEAK IN THE AREA OF THE RT WING FLAPERON.  RESEATED B NUT ON HYD FUSE FOR RT WING FLAPERON OTBD ACTUATOR, PRESSURIZED HYDS & OPERATED FLT CONTROLS, NO LEAKS NOTED
